# SDR YENA2023082400972

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLEAT LOC BTW STR42R AND STR43R AT FR 33 IN FWD CARGO COMPARTMENT(CPCP RELATED MPD TASK 532180-01); REF AEROMAN W/O 2023 272/1 NR 2023-424818 REMOVED AND REPLACED CLEAT LOC. BTW STR42R AND STR43R AT FR33 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DWG D53231945 MEASURES OF CORROSION ON CLEAT AREA L=2.412IN W=0.560IN D=0.020IN TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0037584 OCT/10/2023. AEROMAN TECH J. MARTINEZ 8602115 RII C.CHACON QC217. (CONSIDERED AS A MAJOR REPAIR)
